# SDR AALA202408235435

- Difficulty date: August 21, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 41,532 hours, 17,573 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Missing
- Location: Rt Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOTICED MISSING FLAP REPAIR ON RIGHT HAND WING TRAILING EDGE FLAP. INSTALLED NEW WEDGE ASSEMBLY ON RIGHT HAND INBOARD. PER AMM 27-51-22.
